# SDR REXA2022081701891

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670331993
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ANGLE SUPPORT FOUND BROKEN AT BL 11 JUST FWD OF FS 280	REMOVED AND REPLACED L/H ANGLE SUPPORT LOCATED FORWARD OF F.S 280 AND BL 11 IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
